MathSciNet Relay Station
MathSciNet bibliographic data
MR1158792 (93e:05004) 05A30 (11B73)
Sagan, Bruce E. Inductive proofs of $q$-log concavity. Discrete Math. 99 (1992), no. 1-3, 289–306.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement